Announcement

Collapse
No announcement yet.

Spitting "extra" Suboxone out?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Spitting "extra" Suboxone out?

    Good morning, All.

    I read a few posts where "spitting out the extra" Suboxone after it had dissolved was recommended for people who are experiencing side effects and I'm wondering how this is done. How do you know when it's okay to spit it out? Should the entire pill completely dissolve before spitting it out? Aren't you supposed to swallow it, how do you know when to switch from swallow to spit?

    I'm waiting for my dr to get back to me but I feels like its taking forever.

    Thanks in advance for feedback.

  • #2
    Hi there. What dosage are you taking? If you're experiencing side effects, it's probably best to decrease your dosage. If you "spit it out" at any point, you won't know what dosage you're really getting.

    Are you currently tapering sub or does your doctor have you on "maintenance"?

    Kat

    Comment


    • #3
      Hi Kat, thanks for replying.

      I started Suboxone 4 days ago and I'm working with my dr on a slow taper plan (2 mg/ week). I was prescribed 12 mg/ day (8 in the am, 4 in the pm) to start, but yesterday I took only my 4mg evening dose and 4mg this morning and so far Im not having side effects. Perhaps the other dose was jus a bit too high?

      Comment


      • #4
        Yes, 12 mg is a very high dose. No one needs that much sub. Most sub docs are clueless. Glad to see that you may have found a decent doc since he/she is starting your taper from the get go.

        I'll check your thread tomorrow.
        All the best,
        Kat

        Comment

        Working...
        X